MathSciNet Relay Station
MathSciNet bibliographic data
MR2079318 (2005f:26062) 26D15 (26E60)
Neuman, Edward; Sándor, József On the Schwab-Borchardt mean. Math. Pannon. 14 (2003), no. 2, 253–266.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement